# SDR HEEA060962

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Condition: Making Metal
- Location: Main Rotor
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ASSEMBLY MAKING METAL.
